# SDR USAA2010011990136

- Difficulty date: January 13, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 32,037 hours, 17,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR 65 TO FR 69, Y1292.  REPLACED FLOORBEAM BETWEEN FR 65 TO FR 69, Y1292 IAW A319 SRM 51-42-11.
